# SDR C2XA10SH062

- Difficulty date: February 21, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 145964
- Aircraft time: 9,711 hours, 5,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DIGITAL HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REPAIRED AFT DIGITAL AFT DIGITAL IAW EC5320-01449.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
